# SDR 2003FA0000345

- Difficulty date: March 20, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 120A9491105AV
- Part serial: 0132003
- Condition: Damaged
- Location: Mlg
- Part time: 395 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROGRESSIVE INSPECTION FOUND BAD RELAY AND DIODES BOARD HAD OPEN ON PC BOARD BETWEEN PC BOARD AND  GEAR CONTROL RELAY.
